# SDR AUS20020281

- Difficulty date: March 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 9741735
- Condition: Ruptured
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ADP PRESSURE HOSE LOCATED BETWEEN THE PUMP AND THE PRESSURE MODULE RUPTURED. LOSS OF HYDRAULIC FLUID.
